# SDR 2002F00590

- Difficulty date: April 23, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT WHEEL WELL STRINGER 18 TO FITTING ATTACHMENT ANGLE CRACKED AT STATION 940.  (M)
